# SDR FDEA201208082888

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 89,211 hours, 36,740 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA31833
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1841 FRAME CORRODED.  REMOVED DAMAGED AREA. FABRICATED, DRILLED, DEBURRED, ALODINED & PRIMED REPAIR ANGLE & SPLICE & FILLER IAW SRM53-30-00.   FRAME REPAIRED IAW SRM.53-30-00, VOL I AND ER 12-03855.
